# SDR AALA20001402

- Difficulty date: August 14, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK TWO PLACES, 2 LAYER AT 7 O CLOCK APPROX .125, 3 LAYER AT 4 O CLOCK.  REPAIRED PER ESO 11697 DATED 8-11-00.  INSTALLED 2 STRAPS ONE .071, THE OTHER .063.  (M)
